# SDR F3LA2024050800062

- Difficulty date: May 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N335FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08230
- Aircraft time: 18,917 hours, 8,396 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: M14673
- Condition: Failed
- Location: Overwing
- Part time: 9,930 hours, 4,499 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT WAS NOT TAKEN OOS FOR THIS ISSUE. REFERENCE LP305175 ITEM 2, EPSU TEST FAILED 11WL LIGHT AND SLIDE.    REMOVED AND REPLACED OVERWING SLIDE REPAIRED WIRING AND LIGHT REFERENCE NON ROUTINE 131795 AND 131798. FAULT CLEARED, AC OKAY FOR SERVICE./END/
